# SDR DXTA200803155

- Difficulty date: June 30, 2008
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605714
- Aircraft time: 1,102 hours, 834 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Condition: Incorrect
- Location: Elevators
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT WE OBSERVED THAT THE TRIM INDICATOR WAS CLOSE TO THE FULL FWD LIMITS ON THE WHITE TAPE. ON APPROACH WE SLOWED TO 190KTS AND WITH THE A/P ENGAGED SELECTED FLAPS 7 DEG. TRIM INDICATOR MOVED FWD BEYOND THE WHITE TAPE ALL THE WAY TO IT'S FWD LIMIT OF THE PANEL. EVEN AT THE TRIM LIMIT IT CONTINUE TO TRY TO TRIM ITSELF FWD WITH THE A/P ENGAGED. WE DISCONNECTED THE AUTOPILOT AND HAND FLEW THE REST OF THE APPROACH WITHOUT ANY PROBLEMS. FOUND POINTER FOR ELEVATOR TRIM NOT POSITIONED CORRECTLY FOR TAKEOFF. RESET POINTER TO CORRECT POSITION FOR TAKEOFF. ELEVATOR AND ELEVATOR TRIM TRAVEL CHECKS AND OPS CHECKS GOOD. ALL WORK DONE IAW MM 27-32-01. ALSO COMPLIED WITH DC-5XL-27-080101 WITH NO DEFECTS NOTED.
